MAUDE Adverse Event Report: STERIS CORPORATION 5095 SURGICAL TABLE

STERIS CORPORATION 5095 SURGICAL TABLE
Model Number 5095 SURIGICAL TABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure a patient slid towards the head section to their 5095 surgical table while the table was in the trendelenburg position.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and confirmed that the tabletop was sliding towards the head section of the table when positioned in trendelenburg.The slide motor was replaced and the table was tested, confirmed to be operating according to specification and returned to service.An exact cause could not be determined based on the technician's inspection; however, the event may be attributed to a misalignment of the motor gear with the tabletop rack.The device history record (dhr) was reviewed and confirmed that the device was manufactured to specifications.No additional issues have been reported.

Brand Name
5095 SURGICAL TABLE
Common Device Name
5095 SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22525024
Report Number1043572-2025-00066
Device Sequence Number9231126
Product Code FQO
UDI-Device Identifier00724995195649
UDI-Public(01)00724995195649(11)230201
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5095 SURIGICAL TABLE
Device Catalogue NumberST015211002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown